5 doctors weighed in:

2 years ago I was on Zyprexa. It caused tingling in my lower legs and feet when walking. Climbing up & downstairs I had leg weakness. Guillain-Barre?

5 doctors weighed in
Dr. Yash Khanna
Family Medicine
4 doctors agree

In brief: Very Unlikely

The reports of Zyprexa causing Guillan Barre Syndrome a serious neurological condition is highly suspect and unlikely in my opinion.
And you are talking of having taken Zyprexa 2 years ago and was never diagnosed with this serious condition and your symptoms of leg weakness and tingling are so non specific.I will say it is highly unlikely.If you have any symtoms now consult a neurologist

In brief: Very Unlikely

The reports of Zyprexa causing Guillan Barre Syndrome a serious neurological condition is highly suspect and unlikely in my opinion.
And you are talking of having taken Zyprexa 2 years ago and was never diagnosed with this serious condition and your symptoms of leg weakness and tingling are so non specific.I will say it is highly unlikely.If you have any symtoms now consult a neurologist
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors